This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I take Armour thyroid, Celexa(changed from wellbutrin) enalapril,estradiol and promethium. I'm 52, a newlywed and have a lot of difficulty attaining an orgasm. I never had this before. Libido, and stimulation are great, but no climax. What can I do differently to resolve this problem?
If this is a new problem, it is probably related to only the Celexa, so you might ask your doctor to change medications or try eliminating this kind of medication altogether and enjoy your newly wed status without medications.
I've used all types of antidepressants and i've noticed all types of different sexual side effects on them..some would make me extremely spunky and orgasm in less than a minute while others made me completely impotent or unable to climax at all. I currently take celexa and I have a hard time reaching the top of the mountain with it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.